Thread: Injection Woes
07-30-2002, 11:05 AM #1Junior Member
- Join Date
- Jul 2002
HAS ANYONE ELSE EXPERIENCED A HARD AREA UNDER THE SURFACE OF THE SKIN WITH ITCHING WHILE INJECTING BROVEL T-200. [NO IT ISNT HOT TO THE TOUCH, JUST RED] I JUST DID MY 3RD INJECTION [GLUTES ONLY] AND I AM SWITCHING FROM THE LEFT CHEEK TO RIGHT CHEEK EACH WEEK. EVERY SINGLE TIME, THE INJECTION SITE HAS TURNED RED, HARDENED UP, AND BEEN ITCHY. I AM CLEANING THE HELL OUT OF THE SPOT WITH ALCOHOL BEFOREHAND AND I AM SWITCHING TO A NEW NEEDLE EVERY TIME. I EVEN USE A SEPERATE DRAW NEEDLE. WHAT DO YOU THINK THIS IS. I KNOW MEXICAN AAS ISNT THE CLEANEST BUT BROVEL T-200 IS VERY POPULAR ON THIS BOARD, SO HAVE ANY OF YOU HAD THE SAME THING HAPPEN. I HAVE 7 WEEKS TO GO, I HOPE IT GETS BETTER.
Last edited by rrrddd; 07-30-2002 at 11:12 AM.
07-30-2002, 11:22 AM #2Senior Member
- Join Date
- Jan 2002
sounds like you have either scar tissue( I doubt it) or you are a little sensative to that particular type of gear! You should not have any major problems, just some irratation. You seem to be taking all the proper precautions when injecting. Switch to a diff test next time and see how that works! Good luck! BTW, lose the CAPS, its killing my eyes!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)